MAUDE Adverse Event Report: BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT

BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT
Model Number 33501
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Right saline implant deflation.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE BREAST IMPLANT
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer Contact
frankie ng
420 stevens ave
suite 220
solana beach, CA 92075
MDR Report Key20082146
Report Number3011277972-2024-00030
Device Sequence Number20786108
Product Code FWM
UDI-Device Identifier10851795006046
UDI-Public10851795006046
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number33501
Device Catalogue Number335CC
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale